MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX FENESTRATED, 8.0 X 50MM; VIPER SYSTEM

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX FENESTRATED, 8.0 X 50MM; VIPER SYSTEM
Model Number 186727850
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient received re-spondylodesis and was treated with expedium si from l3-s1 and expedium di in s1.Due to the poor screw position, all expedium screws l5 & s1 were removed and replaced, and l2 was also supplied because of connection degeneration.The surgery was completed successfully and the patient outcome was okay.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).Unknown set screw (part# unknown, lot# unknown, quantity unknown).This complaint involves an unknown number of devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h4: manufactured date updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: awareness date reported on initial report as (b)(6) 2020 but should have been (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL FIX FENESTRATED, 8.0 X 50MM
Common Device Name
VIPER SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10121464
Report Number1526439-2020-01114
Device Sequence Number3467886
Product Code MNI
UDI-Device Identifier10705034282794
UDI-Public(01)10705034282794
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727850
Device Catalogue Number186727850
Device Lot Number266175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer06/05/2020
06/18/2020
06/22/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/05/2020
06/19/2020
06/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS TI CFX FEN POLY 8X50.; MIS TI CFX FEN POLY 8X50.; UNKNOWN LOCKING/SET SCREWS.; UNKNOWN RODS.
Outcome Attributed to Adverse Event Required Intervention;